# SDR QXEA2012093001114

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 27,350 hours, 28,284 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 478604
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, A LOUD SQUEAL FROM GEAR DOOR. DIVERTED. LANDING UNEVENTFUL. FOUND NOSE GEAR DOOR CONNECTING ROD BROKEN.  DOOR STILL ATTACHED BY HINGE. MX REMOVED DOOR AND  INSTALLED SERVICABLE RT AFT NLG DOOR AND LINKAGE IAW AMM 32-22-01-400-801 AND 32-22-06-400-801.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
